# SDR MK1Y20211011001

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DENT WITH CREASE BEYOND SRM LIMITS IN EXTERNAL FUSELAGE SKIN AT STA 1373, 3.5” ABOVE S-29R. THE DAMAGE IS COMMON TO CUTOUT AND IS LOCATED IN FASTENERS AREA. DENT A/Y=25. MAINTENANCE ALSO FOUND AN NON-STANDARD SHEAR TIE INSTALLED IN THE INNER SKIN SIDE OF THE DENTED AREA.
